View Single Post
  #350  
Old 10-05-2009, 11:57 PM
BondJamesBond BondJamesBond is offline
Retired WS Staff
 
Join Date: Aug 2008
Posts: 3,906
Quote:
Originally Posted by AZlawyer View Post
Did Tony say when Casey showed up at his apartment? I believe the Blockbuster security tape shows them arriving just before 8:00 pm. Tony was on the phone with his friend from 7:02-7:42 pm and again from 7:51-8:02 pm, so I suspect Casey showed up at 7:42 pm and he hung up the phone to greet her and decide where to go.

But she showed up in the AREA of his apartment sometime between about 5-6 pm.
Here ya' go, AZ. http://media.myfoxorlando.com/photog...dexGallery.htm

Tony was on the phone in the 7:54PM frame of the Blockbuster pics and off by the 8:04PM frame. It appears the timestamp on the surveillance camera synchs pretty well w/ the phone records.

Now we have a few points that we can use to try and see if we can narrow things down further. IOW...with a decent starting point of tower hand offs and a couple of pings near Tony's apt. we can see if a trip to Walmart was possible in time to get back & ping @ Tony's when she did...also giving us some idea of the time eaten up in the process...IYKWIM.
1) Between 4:19 and 4:21PM Casey turned the corner on the cell tower @ 21 Chickasaw Trail. That'll give us a decent starting point.

2) Between 4:21 and 4:25PM Casey changed towers to the 1320 Chickasaw tower BUT she wasn't far enough west or far enough north yet to ping in the sector of the tower that she would typically ping on when she was @ Tony's.

3) After 4:25 there is a period of inactivity until 4:53PM when she pinged consistent w/ Tony's apt. (Call it Candidate 4a)

4) After 4:53PM there is another period of inactivity until 5:57PM when she again pinged consistent w/ Tony's apt. (Call it Candidate 4b)

5) All of the ~6:31PM pings are consistent w/ Tony's apt. There might be just enough time for a quick trip up to Walmart & back between 5:57PM and 6:30PM (Call it Candidate 4c)

6) So, finally, we're left w/ the period between Casey's call to Cindy that began @ 6:31PM and her next ping @ 7:06PM when she succeeded in reaching Cindy...pinging from Tony's apt. before they headed off to Blockbuster (Call it Candidate 4d)

7) Then @ 7:54PM Casey & Tony entered Blockbuster...so we can back up from their by figuring out travel time from Tony's apt. to the store.

Soo...will take a closer look, but, @ first glance it seems Casey could've either stopped off @/near Tony's soon after 4:25PM for awhile...then headed up to Walmart and returned.

OR

Casey could've done something else to pause in the area (e.g. drove/stopped by Gentiva) and just coincidentally driven by the tower near Tony's ~4:25PM on the way to Walmart
OK, then...diving in...

It seems an initial stop @ Tony's soon after 4:25PM would be consistent w/ the 23 minute travel time needed to get from G&C's w/ a 4:11PM departure from there (which her pings nail precisely). 4:11 + :23 = 4:34PM arrival @ Tony's.

Noteworthy that Tony's cell went inactive between 4:19PM and 7:02PM. Tony's pings place him @/near his apt. Hmmm...
The 4:19PM call was an incoming call from Casey...prolly something like, "I'll be there in a minute."
Then @ 4:21PM Casey tried to call Jesse 2x. So....Casey certainly wasn't in Tony's presence yet
Then @ 4:25PM Casey tried Cindy one last time and still didn't get an answer.

So...
  • Consider the ramifications of Casey stopping by Tony's @ 4:34PM and no activity on either of their cells - that they initiated - until Casey placed a call to Cindy @ 6:31PM (Casey apparently seeing that Cindy left her a vmail @ 5:57PM)
  • Consider that AFAIK Tony didn't see Caylee 6/16.
  • Consider that same pre-occupation between 4:34PM and 6:31PM would be a reasonable excuse for Casey to miss the incoming call from Cindy @ 5:57PM.

Now consider that Casey's call pattern between 6:31PM-6:34PM is basically the same as the earlier "flurry" that afternoon when she pulled outta G&C's...another "flurry" of 4 calls in under 3 minutes. Also, FWIW, note that Casey did this same "flurry" thing on 6/9 when she was leaving G&C's IIRC. Pointing this out to establish a pattern of behavior...that suggests to me that Casey was pulling outta Tony's attempting to call Cindy @ 6:31PM on her way to Walmart. See what I'm talkin' about? Casey didn't call Cindy in Tony's presence, eh? Candidate 4d period began @ 6:31PM

By 7:06PM-7:21PM Casey pinged back @/near Tony's apt. This gives us 'tween 6:34PM and 7:06PM for a trip to Walmart...for Caylee to use the bathroom and be sighted by JT after surviving...... waiting in either the hot Pontiac...or Amy's hot car for a couple of very long hours...bless her heart...

Consider per the weatherunderground data for 6:16 @ 4:34PM...the ambient temperature was ~74F...compensating for a trunk temperature it would be ~78F cooling to 75F by 6:34PM...survivable...for 2hrs...

And Casey, perhaps thought it worked once...WTH...and tried it again when she got back to Tony's and gave Cindy a call sayin' they'd be out for the night Candidate 4d period ended @ 7:06PM...perhaps Casey had second thoughts and tried Amy @ 7:20PM unsuccessfully before she headed back up to Tony's apt. ~<7:42PM. This notion of calling Cindy back before heading up to Tony's apt. also kinda fits as a bookend to the 'flurry' that began this period too IYKWIM.

Per Google Maps. Drive time from Tony's apt. to Casselberry Walmart is 10 minutes. So....20 minutes roundtrip drive time. Doing the math...7:06PM - 6:34PM = 32 minutes.... 32 - 20 = 12 minutes. Is 12 minutes long enough for a bathroom break...maybe get a drink? Can also allow that the pings aren'y precise. IOW Casey could've been on the move already @ 6:34...and still on the move @ 7:06PM giving a slightly longer window of time for a Walmart trip. Adding that the drive time might've been beneficial in getting the AC going to cool the car down for Caylee IYKWIM. .

In summary...here are the Candidates for a Walmart trip and the time that would've been available to be @ Walmart:
4a 4:25-4:53PM = 28 mins. - 20 min drivetime = <8 minute visit.
4b 4:53-5:57PM = 64 mins. - 20 mins drivetime = <44 minute visit
4c 5:57-6:31PM = 33 mins. - 20 mins drivetime = <7 minute visit
4d 6:31-7:06PM = 35 mins. - 20 mins drivetime = <15 minute visit


Pure speculaton...but both Candidates 4b & 4d shape up pretty well for JT's sighting. Given all the other context I kinda prefer 4d.

ETA: Noted in responding to a question for Spangle that Candidate 4b is the only slot that would allow a roundtrip trip back to G&C's. It would've allowed Casey & Caylee to be @ G&C's 5:16-5:34PM...or a 18 minute visit @ Hopespring when the 23 minute travel time to/from is accounted. Absent a call from Casey to the Hopespring home phone IMHO she didn't go back...however...pings would allow it.

Last edited by BondJamesBond; 10-06-2009 at 10:12 AM.
The Following 25 Users Say Thank You to BondJamesBond For This Useful Post: